# SDR DL757070210

- Difficulty date: March 14, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N636DL
- Make and model: Boeing 757232
- Aircraft serial: 23763
- Aircraft time: 62,871 hours, 29,840 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34714
- Condition: Cracked
- Location: Fs 606-614
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT VISIT, A GAP BETWEEN THE RIGHT RADIO ALTIMETER RECEIVER ANTENNA FAIRING AND THE FUSELAGE SKIN AT APPROXIMATELY BODY STATION 610 S-27R JUST UNDER THE C1 CARGO DOOR CARGO DOOR OPENING WAS FOUND.  UPON REMOVAL OF THE FAIRING, A DENT WITH GOUGES AND RESULTING CRACK WAS DISCOVERED.  THIS RESULTED IN A TRIM OUT OF THE CRACKED FUSELAGE SKIN AND A BOEING APPROVED REPAIR INSTALLED PER 460758-14.
